标题:Embedding infinite cyclic covers of knot spaces into 3-space
作者:Jiang, BJ[1,2,3]; Ni, Y[1,2,3]; Wang, SC[1,2,3]; Zhou, Q[1,2,3]
作者全称:Jiang, BJ[1,2,3]; Ni, Y[1,2,3]; Wang, SC[1,2,3]; Zhou, Q[1,2,3]
通讯作者地址:Wang, SC (reprint author), Peking Univ, Dept Math, LMAM, Beijing 100871, Peoples R China.
来源:TOPOLOGY
出版年:2006
卷:45
期:4
页码:691-705
关键词:embedding; non-fibre knots; infinite cyclic coverings; Alexander; polynomial
摘要:We say a knot k in the 3-sphere S-3 has Property I E if the infinite cyclic cover of the knot exterior embeds into S-3. Clearly all fibred knots have 更多
收录类别:;SCIE
WOS被引:3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 3 更新

网络计量

其他

TOP